Differential and Integral Equations

Regularity results for the blow-up time as a function of the initial data

Manuela Chaves and Julio D. Rossi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the dependence of the finite blow-up time with respect to the initial data for solutions of the equation $u_t= \Delta u^m + u^{p}$. We obtain Lipschitz continuity for a certain class of initial data and Hölder regularity for wider classes.

Article information

Source
Differential Integral Equations Volume 17, Number 11-12 (2004), 1263-1271.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060245

Mathematical Reviews number (MathSciNet)
MR2100026

Zentralblatt MATH identifier
1150.35437

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35K15: Initial value problems for second-order parabolic equations

Citation

Chaves, Manuela; Rossi, Julio D. Regularity results for the blow-up time as a function of the initial data. Differential Integral Equations 17 (2004), no. 11-12, 1263--1271. https://projecteuclid.org/euclid.die/1356060245.


Export citation